| Texto completo | |
| Autor(es): |
Dellamonica, Domingos, Jr.
;
Kohayakawa, Yoshiharu
;
Lee, Sang June
;
Rodl, Vojtech
;
Samotij, Wojciech
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY; v. 116, p. 41-pg., 2018-03-01. |
| Resumo | |
For any integer h2, a set A of integers is called a Bh-set if all sums a1++ah, with a1,...,ahA and a1ah, are distinct. We obtain essentially sharp asymptotic bounds for the number of Bh-sets of a given cardinality that are contained in the interval {1,,n}. As a consequence of these bounds, we determine, for any integer mn, the cardinality of the largest Bh-set contained in a typical m-element subset of {1,...,n}. (AU) | |
| Processo FAPESP: | 13/07699-0 - Centro de Pesquisa, Inovação e Difusão em Neuromatemática - NeuroMat |
| Beneficiário: | Oswaldo Baffa Filho |
| Modalidade de apoio: | Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs |
| Processo FAPESP: | 13/03447-6 - Estruturas combinatórias, otimização e algoritmos em Teoria da Computação |
| Beneficiário: | Carlos Eduardo Ferreira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |